# SDR LR7A2020061632262

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 53,347 hours, 32,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: 35624510
- Condition: Corroded
- Location: Bs 677 Bulhead
- Component: Bulkhead, Lkheed
- Component part number: 375973
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE BS 677 UNDERFLOOR BULKHEAD UPPER CAP WAS CORRODED AT RBL 20, WL 145.   REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM 51-60, AND 51-70.
